EMIS ELibM Electronic Journals Zeitschrift für Analysis und ihre Anwendungen
Vol. 18, No. 3, pp. 785-792 (1999)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



Concerning the Convergence of a Modified Newton-Like Method

Ioannis K. Argyros

I. K. Argyros: Cameron Univ., Dept. Math., Lawton, OK 73505, U.S.A.

Abstract: We provide sufficient convergence conditions for a certain Newton-like method to a locally unique solution of a nonlinear equation in a Banach space. We assume that the Fréchet-derivative of the operator involved satisfies in some sense uniformly continuous conditions, which are weaker than earlier ones. We show that our results apply where earlier ones fail. Finally, we solve a nonlinear integral equation of Uryson-type that cannot be solved using Proposition 2 in [10].

Keywords: modified Newton-like method, Banach spaces, Uryson integral equations, uniformly continuity

Classification (MSC2000): 65J15, 65B05, 47H17, 49D15

Full text of the article:

Electronic fulltext finalized on: 7 Aug 2001. This page was last modified: 9 Nov 2001.

© 2001 Heldermann Verlag
© 2001 ELibM for the EMIS Electronic Edition